ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Ising ferromagnet with biquadratic exchange

Chaddha, G (1976) Ising ferromagnet with biquadratic exchange. In: Physics Letters A, 58 (5). pp. 332-334.

[img] PDF
fultext.pdf - Published Version
Restricted to Registered users only

Download (166kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


A spin one Ising system with biquadratic exchange, is investigated, using Green's function technique in random phase approximation (RPA). Transition temperature Tc and <(Sz)2> at Tc, are found to increase with biquadratic exchange parameter α for sc, bcc and fcc lattices. The variation of <(Sz)2> at Tc with α is found to be the same for the above lattices.

Item Type: Journal Article
Publication: Physics Letters A
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 11 Dec 2009 05:35
Last Modified: 19 Sep 2010 05:48
URI: http://eprints.iisc.ac.in/id/eprint/24070

Actions (login required)

View Item View Item